| Catalog Number |
100/179/070 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
Event or Problem Description
It was reported that after the patient was intubated using an endotracheal tube and connected to a ventilator, the inflation bag indicated an air leak and was immediately discontinued.The same was true when the second endotracheal tube was replaced.The tube was used normally only after the third one was replaced, resulting in repeated mucosal edema in the patient.